# SDR 05FDEA00663

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND STUB FRAME BS 985 RT SIDE TO BE MISDRILLED AND CRACKED AT TWO   SHEAR TIE LOCATIONS.  REMOVED AND REPLACED STUB FRAME AT BS 985 PER SRM 51-30-02.
